Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of $ C(X)$ for locally connected $ X$


Author: Daniel E. Wulbert
Journal: Proc. Amer. Math. Soc. 21 (1969), 269-272
MSC: Primary 46.25
MathSciNet review: 0240604
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240604-5
Article copyright: © Copyright 1969 American Mathematical Society